# SDR IXXA060506S

- Difficulty date: January 22, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 82,687 hours, 34,420 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Part time: 82,687 hours, 34,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT WING LEADING EDGE OUT BOARD SKIN SPLICE REPAIR, OUTER SKIN CRACKED.  REMOVED EXISTING REPAIR.  REMOVED DAMAGE.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED NEW REPAIR PARTS IAW DC8 SRM 57-2-1, 51-1-8, 51-1-20D, AND 51-3-0.
